Mercuri, C., Albalawi, W., & Moroz, V. (2020). Groundstate asymptotics for a class of singularly perturbed p-Laplacian problems in $${{\mathbb {R}}}^N$$. Annali di Matematica Pura ed Applicata (1923 -), 199(1), pp. 23-63. doi:10.1007/s10231-019-00865-6
Chicago Style CitationMercuri, Carlo, Wedad Albalawi, and Vitaly Moroz. "Groundstate Asymptotics for a Class of Singularly Perturbed P-Laplacian Problems in $${{\mathbb {R}}}^N$$." Annali Di Matematica Pura Ed Applicata (1923 -) 199, no. 1 (2020): 23-63.
MLA CitationMercuri, Carlo, Wedad Albalawi, and Vitaly Moroz. "Groundstate Asymptotics for a Class of Singularly Perturbed P-Laplacian Problems in $${{\mathbb {R}}}^N$$." Annali Di Matematica Pura Ed Applicata (1923 -) 199.1 (2020): 23-63.